MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 7 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 7 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6720-0737
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised.As reported by rep: "the patient presented this week with a periprosthetic fracture, suspected to have suffered a fall.No further patient information, documentation, or imaging available".The patient's entire hemi hip was revised to a hemi hip.Update: "please confirm the location of the bone fracture: proximal femur.Were there any allegations against the revised head? no.Is the hospital retaining the explants? yes.There are 2 femoral heads listed 26 +4 and 26 +0 with no indication as to whether one was wasted.A 26 +4 was implanted for the revision.Can you please confirm which head was not used, and why it wasn¿t used? i was not present for the original surgery wherein a head was wasted.Generally, a change in how high/low the stem sits within the femur compared to the broach during trialing would necessitate a change in head/neck length.However, based on the available documentation it would seem that the 26+0 had been wasted.No complaints or allegations were made against the implants.".

Brand Name
SIZE 7 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8939448
Report Number0002249697-2019-03009
Device Sequence Number2521383
Product Code LPH
UDI-Device Identifier04546540664501
UDI-Public04546540664501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number6720-0737
Device Lot Number58681304
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR